MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO NAV 2515,22P SPLITHANDLE; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO NAV 2515,22P SPLITHANDLE; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Model Number D134301
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 12/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient underwent a cardiac ablation procedure with a lasso nav 2515,22p splithandle catheter.The patient experienced cardiac tamponade and treated with pericardial drainage.During cryoablation procedure, soundstar eco catheter and lasso 2515 nav eco catheter were used, and carto3 was used as a concomitant product.Cavotricuspid ishmus (cti) ablation was also conducted with freezer max.Cardiac tamponade occurred after pvi and cti.The physician commented that it was unknown whether the adverse event was related to the bw product.There was no product malfunction.The complaint product(s) will not be returned for analysis.The physician¿s opinion on the cause of this adverse event was patient condition.The physician commented that no bw product malfunction observed and ae was not related to the product.The physician also commented that it might be related to the patient although the cause of the ae was unknown.The outcome is the patient has fully recovered.The patient was recovered and has been discharged from the hospital, but the discharged date was unknown.No extended hospitalization was required.Transseptal puncture performed with rf needle.Prior to noting the pericardial effusion/cardiac tamponade, the ablation was performed.No evidence of steam pop.The event occurred during the ablation phase, but ablation catheter was not bw product but other company's.No irrigation catheter was used.The physician commented that no bw product malfunction observed.There is no relationship with the product.Although the cause of adverse event was unknown, the cause might be related to the patient.Pericardial drainage was performed for cardiac tamponade.After drainage, the patient's condition was improved, and the patient has already been discharged from the hospital.The discharged date was unknown.Extended hospitalization was not required probably.The patient's age and weight were unknown.Nothing particular about tests, lab data, relevant medical history.No bw generator was used during the procedure.Lot number for soundstar: g9277069 is correct lot number.It is life threatening; it might result in permanent impairment of a body function or permanent damage to a body structure; or it required medical or surgical intervention to prevent permanent impairment of a body function or permanent damage to a body structure.
 
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 30919457l number, and no internal action related to the complaint was found during the review.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
LASSO NAV 2515,22P SPLITHANDLE
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16231492
Report Number2029046-2023-00149
Device Sequence Number17740149
Product Code DRF
UDI-Device Identifier10846835009637
UDI-Public10846835009637
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2025
Device Model NumberD134301
Device Catalogue NumberD134301
Device Lot Number30919457L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; RF NEEDLE; SOUNDSTAR CATHETER
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexMale